Alert archive / Louisiana / Gale Warnings in 2011
Gale Warning 6, NWS New Orleans, LA
NWS New Orleans, LA issued this gale warning at Apr 15, 2011, 3:55 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2011, 3:55 PM CDT (20:55 UTC)
- Expired
- Apr 15, 2011, 9:49 PM CDT
- In force
- 6 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted, in the capitals the NWS used until 2016.
826 WHUS74 KLIX 152055 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 355 PM CDT FRI APR 15 2011 ...WINDY CONDITIONS EXPECTED TODAY... .A DEEPENING LOW PRESSURE SYSTEM OVER THE MIDWEST WILL CONTINUE TO IMPACT THE COASTAL WATERS AND TIDAL LAKES THROUGH THIS EVENING. AS A RESULT...WINDS AND SEAS WILL BE HAZARDOUS TO SMALL CRAFT THROUGH THIS EVENING. GMZ530-160500- /O.UPG.KLIX.SC.Y.0101.000000T0000Z-110415T2300Z/ /O.NEW.KLIX.GL.W.0006.110415T2055Z-110416T0600Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS- 355 PM CDT FRI APR 15 2011 ...GALE WARNING IN EFFECT UNTIL 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTHERLY WINDS TO AROUND 25 KNOTS WITH FREQUENT HIGHER GUSTS TO 35 KNOTS THROUGH FRIDAY EVENING. * SEAS: WAVES FROM 3 TO 4 FEET PRODUCING VERY ROUGH BOATING CONDITIONS THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ532-534-536-538-550-552-555-557-570-572-575-577-160500- /O.EXT.KLIX.SC.Y.0101.000000T0000Z-110416T0600Z/ MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 355 PM CDT FRI APR 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT SATURDAY. * WINDS: SOUTHERLY WINDS TO AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS TO 30 KNOTS THROUGH FRIDAY EVENING. * SEAS: 3 TO 5 FEET OUT 20 NAUTICAL MILES AND 4 TO 6 FEET 20 TO 60 NAUTICAL MILES OUT. WAVES IN THE LAKES AND SOUNDS WILL RANGE FROM 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 32
1 follow-up statement
519 WHUS74 KLIX 160249 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 949 PM CDT FRI APR 15 2011 ...WINDS EASING OVER THE COASTAL WATERS... .WINDS IN ADVANCE OF THE COLD FRONT HAVE EASED INTO THE 15 TO 20 KNOT RANGE ACROSS MOST AREAS. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION ACROSS MOST WATERS FOR THE REMAINDER OF THE NIGHT. GMZ530-160400- /O.CAN.KLIX.GL.W.0006.000000T0000Z-110416T0600Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS- 949 PM CDT FRI APR 15 2011 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE GALE WARNING. WINDS SHOULD GENERALLY REMAIN AROUND 15 KNOTS THROUGH EARLY MORNING...AND EASE TO AROUND 10 KNOTS BEFORE SUNRISE. $$ GMZ532-534-536-538-550-552-555-557-570-572-575-577-160400- /O.CAN.KLIX.SC.Y.0101.000000T0000Z-110416T0600Z/ MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 949 PM CDT FRI APR 15 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE EASED INTO THE 15 TO 20 KNOT RANGE ACROSS THE COASTAL WATERS. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION FOR THE REMAINDER OF THE NIGHT. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this gale warning went out at Apr 15, 3:48 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 15, 3:48 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
348 PM CDT FRI APR 15 2011
.SHORT TERM...
RAPID DEVELOPMENT OF STRONG AND SEVERE THUNDERSTORMS HAS TAKEN
PLACE IN THE LAST COUPLE OF HOURS IN THE IMMEDIATE VICINITY OF A
STRONG COLD FRONT. A BROKEN LINE OF THUNDERSTORMS HAS DEVELOPED
AHEAD OF THE FRONT FROM AMITE COUNTY SOUTHWEST TO THE LAFAYETTE
AREA. OVERALL...THE ENVIRONMENT CONTINUES TO SUPPORT THE
DEVELOPMENT OF ROTATING SUPERCELLS THAT COULD PRODUCE
TORNADOES...HAIL...AND STRONG DAMAGING WINDS. THESE THUNDERSTORMS
WILL PUSH TO THE EAST THROUGH THE EVENING HOURS...WITH THE HIGHEST
THREATS ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR. THE
THUNDERSTORM ACTIVITY IS EXPECTED TO IMPACT THE BATON ROUGE AREA
OVER THE NEXT COUPLE OF HOURS...FLORIDA PARISHES BETWEEN 6-8
PM...AND THE MISSISSIPPI COAST FROM 8 PM TO MIDNIGHT.
IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...STRONG GRADIENT
WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS HAVE DEVELOPED OVER THE
AREA THIS AFTERNOON. THESE STRONG WINDS HAVE PROMPTED THE ISSUANCE
OF A WIND ADVISORY FOR METRO NEW ORLEANS AND METRO BATON ROUGE
THROUGH MIDNIGHT. WINDS WILL SHIFT TO THE WEST AND WEAKEN LATER
TONIGHT...AS A SURFACE RIDGE BEGINS TO BUILD INTO THE REGION.
THIS STRONG SURFACE RIDGE WILL REMAIN OVER THE AREA THROUGH THE
WEEKEND...AS A MORE ZONAL FLOW PATTERN TAKES HOLD ALOFT.
OVERALL...PLEASANT TEMPERATURES AND LOWER HUMIDITY WILL BE THE
CASE THROUGH SUNDAY.
.LONG TERM...
HEADING INTO MONDAY...THE SURFACE RIDGE WILL BE FARTHER TO THE
EAST ALLOWING FOR A PERSISTENT ONSHORE FLOW TO DEVELOP FOR NEXT
WEEK. THIS ONSHORE FLOW WILL ALLOW FOR A QUICK RETURN OF MOISTURE
AND WARMER TEMPERATURES. OVERALL...READINGS WILL ONCE AGAIN RISE
INTO THE LOWER TO MIDDLE 80S WITH OVERNIGHT LOWS ONLY DIPPING TO
AROUND 70 DEGREES. A WEAK UPPER LEVEL DISTURBANCE WILL SLIDE
THROUGH THE AREA ON MONDAY. THERE MAY BE JUST ENOUGH INSTABILITY
AND FORCING ALOFT TO SPARK OFF SOME ISOLATED CONVECTION MONDAY
AFTERNOON. OVERALL...THE CHANCES FOR RAIN ON MONDAY REMAIN VERY
LOW. A SIMILAR SITUATION IS EXPECTED FOR WEDNESDAY...AS ANOTHER
WEAK UPPER LEVEL DISTURBANCE SLIPS THROUGH THE AREA. ONCE
AGAIN...ONLY ISOLATED CONVECTION IS EXPECTED.
&&
.MARINE...
STRONG GRADIENT FLOW WILL CONTINUE TO IMPACT THE COASTAL WATERS
THROUGH THE EVENING HOURS. THESE STRONG WINDS WILL KEEP SMALL
CRAFT CONDITIONS IN PLACE ACROSS THE COASTAL WATERS...WITH A GALE
WARNING NOW IN EFFECT FOR THE TIDAL LAKES DUE TO PERSISTENT WIND
GUSTS OVER 34 KNOTS. THESE WINDS SHOULD DIE OFF AFTER MIDNIGHT AS
HIGH PRESSURE BEGINS TO BUILD OVER THE AREA. HOWEVER...A PERIOD OF
EXTENDED EXERCISE CAUTION CONDITIONS IS EXPECTED THROUGH TOMORROW
ACROSS ALL OF THE COASTAL WATERS. AS THE HIGH BECOMES MORE
CENTERED OVER THE REGION...EXPECT LIGHTER WINDS AND CALMER SEAS
TOMORROW NIGHT INTO SUNDAY. AS THE RIDGE AXIS SLIDES TO THE
EAST...SOUTHEASTERLY FLOW WILL ONCE AGAIN DEVELOP ACROSS THE
COASTAL WATERS. AN GRADUALLY INCREASING GRADIENT IS EXPECTED EARLY
NEXT WEEK...WITH A RETURN TO EXERCISE CAUTION CONDITIONS POSSIBLE
FOR TUESDAY AND WEDNESDAY. 32
&&
.AVIATION...
STRONG CONVECTION WILL IMPACT A FEW OF THE TERMINALS THIS EVENING.
THE CONVECTION SHOULD IMPACT KMCB AND KBTR BETWEEN 22 AND
24Z...WITH A PERIOD OF LIFR CONDITIONS POSSIBLE ALONG WITH STRONG
LOW LEVEL WIND SHEAR. THE LINE OF CONVECTION WILL THEN IMPACT
KMSY...KNEW...KHUM...AND KASD FROM 00-02Z. KHSA AND KGPT WILL BE
IMPACTED BETWEEN 02-04Z. THESE THUNDERSTORMS COULD PRODUCE A
PERIOD OF LIFR VISIBILITY AND CEILING RESTRICTIONS...STRONG LOW
LEVEL WIND SHEAR...AND HAIL. CONDITIONS WILL IMPROVE DRAMATICALLY
AFTER FRONTAL PASSAGE...WITH A RETURN TO VFR CEILINGS AND
VISIBILITIES EXPECTED AT ALL TERMINALS BY 06Z. WINDS WILL REMAIN
ELEVATED AFTER 06Z...BUT WILL OUT OF A MORE NORTHWEST DIRECTION.
THESE STRONG GUSTY WINDS WILL PERSIST INTO TOMORROW. 32
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 47 73 44 78 / 20 0 0 0
BTR 48 75 46 79 / 10 0 0 0
ASD 53 75 46 75 / 30 0 0 0
MSY 54 75 52 77 / 30 0 0 0
GPT 57 75 46 74 / 40 0 0 0
PQL 57 75 46 74 / 40 10 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 1 AM SATURDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
PLAQUEMINES...UPPER ST. BERNARD...UPPER TERREBONNE...WEST
BATON ROUGE...AND WEST FELICIANA.
GM...GALE WARNING UNTIL 1 AM SATURDAY FOR THE FOLLOWING ZONES: AND
LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 1 AM SATURDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND MISSISSIPPI SOUND.
MS...NONE.
GM...GALE WARNING UNTIL 1 AM SATURDAY FOR THE FOLLOWING ZONES: AND
LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 1 AM SATURDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND MISSISSIPPI SOUND.
&&Hazardous weather outlook, Apr 15, 12:10 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1210 PM CDT FRI APR 15 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-161715- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 1210 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH THE REGION. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA...WITH THE GREATEST RISK ACROSS MUCH OF SOUTH MISSISSIPPI AND THE NORTHSHORE OF LAKE PONTCHARTRAIN. THE MAIN SEVERE WEATHER RISK WILL BE DURING THE DAYTIME HOURS FROM SOUTHWEST MISSISSIPPI INTO SOUTHEAST LOUISIANA...AND IN THE LATE AFTERNOON AND EVENING ACROSS SOUTHEAST MISSISSIPPI. STRONG SOUTHERLY WINDS NEAR 20 KNOTS IN ADVANCE OF THE COLD FRONT WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT FRIDAY ACROSS THE TIDAL LAKES AND COASTAL WATERS. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE TIDAL LAKES AND COASTAL WATERS DURING THE DAY AND WILL CONTINUE THROUGH THE OVERNIGHT HOURS FOR UNPROTECTED WATERS EAST OF THE MOUTH OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT OFFICIALS IS REQUESTED TODAY. 95/DM
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:24 PM CDT | Small Craft Advisory | LIX | 24 hr | |
| Apr 15, 2:54 PM CDT | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 36 min |
| Apr 15, 3:26 PM CDT | Tornado Warning | LIX | East Feliciana, West Feliciana | 34 min |
| Apr 15, 3:45 PM CDT | Tornado Warning | LIX | East Feliciana, Saint Helena | 30 min |
| Apr 15, 3:52 PM CDT | Wind Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 5 more | 6 hr |
| Apr 15, 4:08 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 67 min |
| Apr 15, 4:12 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena, Tangipahoa | 33 min |
| Apr 15, 4:56 PM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 34 min |
| Apr 15, 5:01 PM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Tangipahoa | 29 min |
| Apr 15, 5:22 PM CDT | Tornado Warning | LIX | Washington | 23 min |
| Apr 15, 5:42 PM CDT | Severe Thunderstorm Warning | LIX | Washington | 48 min |
| Apr 15, 2:56 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 64 min |
| Apr 15, 3:18 PM CDT | Tornado Warning | LIX | Amite, Wilkinson | 27 min |
| Apr 15, 3:41 PM CDT | Tornado Warning | LIX | Amite, Pike | 34 min |
| Apr 15, 4:09 PM CDT | Tornado Warning | LIX | Pike, Walthall | 36 min |
| Apr 15, 6:16 PM CDT | Tornado Warning | LIX | Pearl River | 29 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.